DocServer

Irrationality measures for certain q-mathematical constants

Bundschuh, Peter and Zudilin, Wadim (2007) Irrationality measures for certain q-mathematical constants. Mathematica Scandinavica, 101 (1). pp. 104-122.

Full text not available from this repository.

Abstract

We prove sharp irrationality measures for a q-analogue of � and related q-series, and indicate open problems on linear and algebraic independence of the series that might be viewed as q-analogues of some classical mathematical constants.

Item Type: Article
Uncontrolled Keywords: q-series, mathematical constants, linear independence, algebraic independence
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1177

Actions (login required)

View Item